If you need an accessible version of this item please contact JSTOR User Support

Trapezoid Inscribed in Ellipse: 11095

Vasile Mihai and O. P. Lossers
The American Mathematical Monthly
Vol. 113, No. 3 (Mar., 2006), p. 269
DOI: 10.2307/27641904
Stable URL: http://www.jstor.org/stable/27641904
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
269
    269